# SDR SIMA20160513004

- Difficulty date: May 13, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCA FITTING OTBD LUG BUSHING BORE WORN.  LT AILERON DAMPER FITTING IS DAMAGED.  INSTALLED PCA FITTING IAW EO 3M-27MR-112.  FITTING PN 145-69382-609.
